Translator Disclaimer
2014 Existence of Almost Periodic Solutions for Impulsive Neutral Functional Differential Equations
Junwei Liu, Chuanyi Zhang
Abstr. Appl. Anal. 2014(SI40): 1-11 (2014). DOI: 10.1155/2014/782018

Abstract

The existence of piecewise almost periodic solutions for impulsive neutral functional differential equations in Banach space is investigated. Our results are based on Krasnoselskii’s fixed-point theorem combined with an exponentially stable strongly continuous operator semigroup. An example is given to illustrate the theory.

Citation

Download Citation

Junwei Liu. Chuanyi Zhang. "Existence of Almost Periodic Solutions for Impulsive Neutral Functional Differential Equations." Abstr. Appl. Anal. 2014 (SI40) 1 - 11, 2014. https://doi.org/10.1155/2014/782018

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023056
MathSciNet: MR3251537
Digital Object Identifier: 10.1155/2014/782018

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top